MathSciNet Relay Station
MathSciNet bibliographic data
MR2081064 39A11 (33C05)
Olde Daalhuis, A. B. Inverse factorial-series solutions of difference equations. Proc. Edinb. Math. Soc. (2) 47 (2004), no. 2, 421–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement